RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlov, Maxim Valentinovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36
Presentations: 20

Number of views:
This page:1582
Abstract pages:9956
Full texts:3945
References:1172
Candidate of physico-mathematical sciences (1992)
E-mail: ,

http://www.mathnet.ru/eng/person13060
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248284

Publications in Math-Net.Ru
2020
1. V. S. Gerdjikov, A. A. Stefanov, I. D. Iliev, G. P. Boyadjiev, A. O. Smirnov, V. B. Matveev, M. V. Pavlov, “Recursion operators and hierarchies of $mKdV$ equations related to the Kac–Moody algebras $D_4^{(1)}$, $D_4^{(2)}$, and $D_4^{(3)}$”, TMF, 204:3 (2020),  332–354  mathnet; Theoret. and Math. Phys., 204:3 (2020), 1110–1129  isi  scopus
2. A. M. Kamchatnov, M. V. Pavlov, “Two-photon propagation of light and the modified Liouville equation”, TMF, 204:2 (2020),  297–304  mathnet; Theoret. and Math. Phys., 204:2 (2020), 1093–1099  isi  scopus
2018
3. Maxim V. Pavlov, “Integrability of exceptional hydrodynamic-type systems”, Tr. Mat. Inst. Steklova, 302 (2018),  343–353  mathnet  elib; Proc. Steklov Inst. Math., 302 (2018), 325–335  isi  scopus
2014
4. M. V. Pavlov, D. V. Prokhorov, A. Yu. Vasiliev, A. M. Zaharov, “Löwner evolution and finite-dimensional reductions of integrable systems”, TMF, 181:1 (2014),  155–172  mathnet  mathscinet  elib; Theoret. and Math. Phys., 181:1 (2014), 1263–1278  isi  elib  scopus
2012
5. M. V. Pavlov, V. B. Taranov, G. A. El, “Generalized hydrodynamic reductions of the kinetic equation for a soliton gas”, TMF, 171:2 (2012),  294–302  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 675–682  isi  elib  scopus
2011
6. B. A. Dubrovin, S. A. Zykov, M. V. Pavlov, “Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations”, Funktsional. Anal. i Prilozhen., 45:4 (2011),  49–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 45:4 (2011), 278–290  isi  elib  scopus
2010
7. Jołanta Golenia, Maxim V. Pavlov, Ziemowit Popowicz, Anatoliy K. Prykarpatsky, “On a Nonlocal Ostrovsky–Whitham Type Dynamical System, Its Riemann Type Inhomogeneous Regularizations and Their Integrability”, SIGMA, 6 (2010), 002, 13 pp.  mathnet  mathscinet  isi  scopus
2009
8. Maxim V. Pavlov, Ziemowit Popowicz, “On Integrability of a Special Class of Two-Component (2+1)-Dimensional Hydrodynamic-Type Systems”, SIGMA, 5 (2009), 011, 10 pp.  mathnet  mathscinet  zmath  isi  scopus
2008
9. A. V. Odesskii, M. V. Pavlov, V. V. Sokolov, “Classification of integrable Vlasov-type equations”, TMF, 154:2 (2008),  249–260  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 154:2 (2008), 209–219  isi  elib  scopus
2007
10. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, TMF, 150:2 (2007),  263–285  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:2 (2007), 225–243  isi  elib  scopus
2006
11. M. V. Pavlov, “Transformations of integrable hydrodynamic chains and their hydrodynamic reductions”, Fundam. Prikl. Mat., 12:7 (2006),  167–175  mathnet  mathscinet  zmath  elib; J. Math. Sci., 151:4 (2008), 3185–3191  elib  scopus
2005
12. E. V. Ferapontov, K. R. Khusnutdinova, M. V. Pavlov, “Classification of Integrable $(2+1)$-Dimensional Quasilinear Hierarchies”, TMF, 144:1 (2005),  35–43  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 907–915  isi  elib
13. M. V. Pavlov, “The description of pairs of compatible first-order differential geometric poisson brackets”, TMF, 142:2 (2005),  293–309  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:2 (2005), 244–258  isi
2004
14. M. V. Pavlov, “The Boussinesq equation and Miura type transformations”, Fundam. Prikl. Mat., 10:1 (2004),  175–182  mathnet  mathscinet  zmath; J. Math. Sci., 136:6 (2006), 4478–4483  scopus
15. M. V. Pavlov, “Classifying Integrable Egoroff Hydrodynamic Chains”, TMF, 138:1 (2004),  55–70  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 138:1 (2004), 45–58  isi
2003
16. Valerii Driuma, Maxim Pavlov, “On initial value problem in theory of the second order differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 2,  51–58  mathnet  mathscinet  zmath
17. V. M. Buchstaber, D. V. Leikin, M. V. Pavlov, “Egorov Hydrodynamic Chains, the Chazy Equation, and $SL(2,\mathbb{C})$”, Funktsional. Anal. i Prilozhen., 37:4 (2003),  13–26  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:4 (2003), 251–262  isi  scopus
18. M. V. Pavlov, S. P. Tsarev, “Tri-Hamiltonian Structures of Egorov Systems of Hydrodynamic Type”, Funktsional. Anal. i Prilozhen., 37:1 (2003),  38–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:1 (2003), 32–45  isi  scopus
19. M. V. Pavlov, “New integrable $(2+1)$-equations of hydrodynamic type”, Uspekhi Mat. Nauk, 58:2(350) (2003),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 386–387  isi  scopus
2002
20. A. B. Borisov, S. A. Zykov, M. V. Pavlov, “Tzitzéica Equation and Proliferation of Nonlinear Integrable Equations”, TMF, 131:1 (2002),  126–134  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 131:1 (2002), 550–557  isi
2001
21. M. V. Pavlov, “The Calogero Equation and Liouville-Type Equations”, TMF, 128:1 (2001),  109–115  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:1 (2001), 927–932  isi
1996
22. M. V. Pavlov, S. I. Svinolupov, R. A. Sharipov, “Invariant Integrability Criterion for Equations of Hydrodynamic Type”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  18–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 15–22  isi
1995
23. A. Ya. Maltsev, M. V. Pavlov, “On Whitham's Averaging Method”, Funktsional. Anal. i Prilozhen., 29:1 (1995),  7–24  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:1 (1995), 6–19  isi
24. M. V. Pavlov, “Conservation of the ‘forms’ of Hamiltonian structures upon linear substitution for independent variables”, Mat. Zametki, 57:5 (1995),  704–711  mathnet  mathscinet  zmath  elib; Math. Notes, 57:5 (1995), 489–495  isi
25. M. V. Pavlov, “Hamiltonian formalism of multidimensional systems of hydrodynamic type having non-degenerate Lagrangian structure”, Uspekhi Mat. Nauk, 50:3(303) (1995),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:3 (1995), 633–634  isi
1994
26. M. V. Pavlov, “Exact integrability of a system of Benney equations”, Dokl. Akad. Nauk, 339:3 (1994),  311–313  mathnet  mathscinet  zmath; Dokl. Math., 39:11 (1994), 745–747
27. M. V. Pavlov, “Dual Lagrangian representation of the KdV equation and the general solution of the Whitham equations”, Dokl. Akad. Nauk, 339:2 (1994),  157–161  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 400–406
28. M. V. Pavlov, “Elliptic coordinates and multi-Hamiltonian structures of hydrodynamic-type systems”, Dokl. Akad. Nauk, 339:1 (1994),  21–23  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 374–377
29. M. V. Pavlov, “Whitham's averaging method and the Korteweg–de Vries hierarchy”, Dokl. Akad. Nauk, 338:3 (1994),  317–319  mathnet  mathscinet  zmath; Dokl. Math., 39:9 (1994), 615–617
30. M. V. Pavlov, “Multi-Hamiltonian structures of the Whitham equations”, Dokl. Akad. Nauk, 338:2 (1994),  165–167  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 220–223
31. M. V. Pavlov, “Local Hamiltonian structures of Benney's system”, Dokl. Akad. Nauk, 338:1 (1994),  33–34  mathnet  mathscinet  zmath; Dokl. Math., 39:9 (1994), 607–608
32. M. V. Pavlov, “The Hamiltonian structure of the Whitham equations”, Uspekhi Mat. Nauk, 49:1(295) (1994),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 241–242  isi
1993
33. M. V. Pavlov, “Discrete symmetry and local Hamiltonian structures of systems of hydrodynamical type”, Uspekhi Mat. Nauk, 48:6(294) (1993),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 178–180  isi
1991
34. M. V. Pavlov, S. P. Tsarev, “On conservation laws of Benney equations”, Uspekhi Mat. Nauk, 46:4(280) (1991),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 4:4 (1991), 196–197
1987
35. M. V. Pavlov, “Hamiltonian formalism of weakly nonlinear hydrodynamic systems”, TMF, 73:2 (1987),  316–320  mathnet  zmath; Theoret. and Math. Phys., 73:2 (1987), 1242–1245  isi
36. M. V. Pavlov, “Nonlinear Schrödinger equation and the bogolyubov-whitham method of averaging”, TMF, 71:3 (1987),  351–356  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 71:3 (1987), 584–588  isi

Presentations in Math-Net.Ru
1. Bi-Hamiltonian hydrodynamic type systems and their local Lagrangian representations
M. V. Pavlov
Cohomological geometry of differential equations
December 18, 2019 19:20
2. Bi-Hamiltonian systems of hydrodynamic type
M. V. Pavlov
Cohomological geometry of differential equations
November 6, 2019 19:20
3. A new class of integrable systems of equations and their special solutions
M. V. Pavlov
Cohomological geometry of differential equations
March 13, 2019 19:20
4. A new class of exact solutions for three-dimensional quasilinear systems of first order
M. V. Pavlov
Dynamics in Siberia - 2019
February 26, 2019 13:05
5. Two-dimensional reductions of the Hirota-Ohta System
M. V. Pavlov
Cohomological geometry of differential equations
December 12, 2018 19:20
6. The generalized hodograph method and its applications
M. V. Pavlov
Cohomological geometry of differential equations
November 7, 2018 19:20
7. Система Бенни. Интегрируемые дисперсионные расширения
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
August 29, 2018 14:00
8. Трехмерные и двумерные слабо-нелинейные интегрируемые уравнения
M. V. Pavlov
Seminar of the Department of Mechanics
April 10, 2017 12:00
9. Multi-Dimensional Conservation Laws and Integrable Systems
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
April 5, 2017 18:30
10. Интегрируемые системы типа "Калоджеро Голд Фиш"
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 16, 2016 18:30
11. Двумерные интегрируемые дисперсионные системы и многомерные квазилинейные уравнения
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
September 16, 2015 18:30
12. "Естественные" гидродинамические редукции уравнения Лин-Рейснер-Циен
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
August 27, 2014 14:00
13. Бигамильтонова структура кинетического уравнения Власова
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
May 7, 2014 18:30
14. Benney hydrodynamic chain
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 25, 2013 14:00
15. Механические системы с полутора степенями свободы и кинетическое уравнение Власова
M. V. Pavlov

September 30, 2013
16. Классические механические системы с полутора степенями свободы и кинетическое уравнение Власова
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
June 13, 2013 15:00
17. Classification of integrable conservative hydrodynamic chains. II
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 9, 2009 18:30
18. Classification of integrable conservative hydrodynamic chains. I
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
November 25, 2009 18:30
19. Классификация интегрируемых гидродинамических цепочек, связанных с деформированной скобкой Пуассона–Купершмидта
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
November 22, 2006
20. Уравнение Шази и системы Уизема
M. V. Pavlov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
November 2, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020